Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 18, 2016, 4:10 PM EDT for Wheeler County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2016, 4:10 PM EDT (20:10 UTC)
- Expired
- Aug 18, 2016, 4:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 107 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
406
WWUS82 KFFC 182010
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU AUG 18 2016
GAZ111-112-182045-
WHEELER GA-MONTGOMERY GA-
410 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER AND
SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 445 PM EDT...
AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBER CITY...OR 7
MILES NORTH OF HAZLEHURST...MOVING SOUTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UVALDA...JORDAN AND CHARLOTTEVILLE.
LAT...LON 3194 8267 3198 8271 3209 8266 3205 8247
3197 8248 3196 8250 3195 8248 3195 8249
3196 8253 3196 8257 3193 8259 3194 8260
3193 8261 3192 8264
TIME...MOT...LOC 2010Z 292DEG 13KT 3197 8260
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:15 PM EDT, 55 minutes earlier.
Area forecast discussion, Aug 18, 3:15 PM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 315 PM EDT THU AUG 18 2016 .SHORT TERM /Tonight through Friday Night/... Regional set-up across the area at AFD time features subtropical ridging aloft over the southeastern states...with a string of mid- level vort maxes/enhanced westerly flow extending from Texas NNE into the TN Valley/western Carolinas. An impressive plume of moisture evident on IR satellite/WV imagery compliments this area well. That in mind, moisture will be enhanced across our northern tier of counties this afternoon/evening. This moisture combined with weak DCVA from aforementioned vort maxes should allow for decent coverage of convection thru the rest of today...though any stolen energy from morning TN MCS may make it a touch harder for the atmosphere to get going. Will monitor trends. In addition, a weak trough axis extends SSW from a weak/remnant sfc low off Jersey coastline. This boundary becomes more diffuse from S Carolina into Ga but likely exists somewhere along a Columbus to Macon line. Recent satellite loop suggests TN MCS outflow may be merging with the trough axis amidst diurnal heating to enhance lift. This is responsible for the convection across central Ga. Elsewhere...mainly looking at a diurnal trend in coverage...with the exception of any lingering mesoscale boundaries. Weak shear with moderate instability (MLCAPE 2000-3000J/KG)will yield single-cell "pulse" convection and perhaps a few mergers with the potential for a few strong storms to produce gusty winds and heavy rain. Corfidi vectors (from 12z sounding) yielding values less than 10kts raises concern for slow moving storms and potential localized flash flood threat. Expect a slow wane to the activity overnight. For Friday, subtropical ridging scoots a little south and west...exposing north Ga to the elongated moisture plume discussed previously along with more enhanced westerly flow. This will allow highest coverage of storms across this area...especially in the afternoon. With mid level flow between 20-25kt would not be surprised to see a few storm clusters...with scattered single cell convection elsewhere. High temps will range from upper 80s/low 90s north and mid 90s south. Kovacik .LONG TERM /Saturday through Thursday/... A trough approaching the Great Lakes will continue to dig eastward through the weekend; meanwhile the Bermuda High [which was dominating our sensible weather the past week or so] will retreat to the east. A cold front associated with this trough will be drapedacross the central CONUS and slowly edging closer toward the area. Saturday through Sunday: Ahead of this front, expect increased mid/upper level moisture to move south through the area as stacked SW flow increases. This will give way to better chances of precipitation across the area, especially across north GA. While the front is still hanging back to the west, the flow will still be fairly weak yielding a bit slower storm motion, that is until Sunday night when more organized (and albeit faster moving) storms may develop as the front nears. So feel in addition to storms, there will be the flood potential given PWAT values will be above normal. Any storms that do develop will struggle to become severe given marginal instability. Hot and humid conditions continue. Hold on though! An airmass change expected through the beginning of the work week. Sunday night through Tuesday: The models continue to trend the FROPA faster, with the front now approaching our northern counties by Sunday night. The front will act as a catalysis for thunderstorm/precipitation through the late evening hours, diminishing by sunrise. The front will push through Monday with the front becoming stalled just south of the CWA by Monday night. High pressure behind the front, along with sufficient subsident flow will help keep conditions dry for much of the area. Although, if the front stalls a bit further north, there could be some showers/thunderstorms across the southern tier. High temperatures will not be as warm, with values in the upper 80s to low 90s. With lower dewpoints/drier air, it will feel "cooler" as compared to the last week or so. But the most drastic change will be our low temperatures...mid/upper 60s across northern GA, around 70 across the central/southern tier. A subtle but appreciated period of relief. Wednesday through Thursday: The sfc high across the Ohio River Valley will move off the New England coast. This will usher in southerly flow with some mid level vort maxs eroding the mid level ridging by the latter half of the work week. Given this, feel the chance of precipitation will increase, but not expecting widespread coverage. Temperatures/dewpoints will slowly rebound. 26 && AVIATION... 18Z Update... Storms have begun to pop up across the state. Expect coverage to increase thru mid afternoon and all TAF sites include a TEMPO thru ~22/23z to reflect this. Coverage should wane after midnight where possible SCT-BKN mid level deck may prevail thru sunrise. By 15z or so Friday will see diurnal cu field begin to develop (albeit bases a little lower than today). Possible AHN may briefly go MVFR before sunrise. Humid airmass will likely trigger convection by 17 or 18z again Friday...especially over northern TAF sites. Winds remain on the west side generally light between 5-10kt...minus any convective activity. No restrictions to VSBYs expected. //ATL Confidence...18Z Update... Medium to high on all elements. Kovacik && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 73 90 / 30 50 40 40 Atlanta 74 90 73 89 / 30 50 30 50 Blairsville 67 84 67 82 / 30 60 40 60 Cartersville 72 89 71 88 / 30 50 40 50 Columbus 75 93 74 91 / 40 40 30 30 Gainesville 72 88 72 87 / 30 50 40 50 Macon 73 93 74 92 / 40 50 30 30 Rome 72 88 71 88 / 30 60 40 50 Peachtree City 72 90 72 89 / 30 50 30 40 Vidalia 75 94 75 95 / 30 50 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Kovacik LONG TERM....26 AVIATION...Kovacik
Hazardous weather outlook, Aug 18, 3:37 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT THU AUG 18 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 337 PM EDT THU AUG 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. THE BEST CHANCES FOR STORMS STAYS ACROSS NORTH GEORGIA THROUGH THE WEEKEND AS MOISTURE AXIS MOVES SLOWLY INTO THE STATE. SOME OF THE STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. VERY HEAVY RAIN CAN ALSO BE EXPECTED THAT MAY CAUSE MINOR FLOODING OF CREEKS AND STREAMS FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 18, 3:45 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT THU AUG 18 2016
GAZ053-182015-
COWETA GA-
345 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 415 PM EDT...
AT 345 PM EDT...A STRONG THUNDERSTORM WAS OVER ARNCO-SARGENT...OR
NEAR NEWNAN...MOVING EAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...PEACHTREE
CITY...TYRONE...MORELAND...SHARPSBURG...TURIN...EAST NEWNAN...THOMAS
CROSSROADS...HANDY...ARNCO-SARGENT...MADRAS...DUNAWAY
GARDENS...PLANT YATES AND CANNONGATE.
LAT...LON 3345 8498 3344 8494 3345 8492 3347 8491
3349 8488 3350 8461 3348 8462 3344 8463
3339 8460 3327 8463 3332 8497 3337 8499
TIME...MOT...LOC 1945Z 277DEG 20KT 3340 8489Local storm report, Aug 18, 3:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG DARWIN SUBDIVISION 33.55N 83.17W
08/18/2016 GREENE GA 911 CALL CENTER
A TREE WAS BLOWN DOWN NEAR MILE MARKER 132 ON I-20
BLOCKING PART OF THE ROADWAY.
&&
EVENT NUMBER FFC1600593
RWILLISSpecial weather statement, Aug 18, 3:55 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT THU AUG 18 2016
GAZ001>003-182045-
DADE GA-CATOOSA GA-WALKER GA-
355 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DADE...CATOOSA AND
NORTHERN WALKER COUNTIES UNTIL 445 PM EDT...
AT 354 PM EDT...A STRONG THUNDERSTORM WAS OVER CHICKAMAUGA...OR 10
MILES WEST OF RINGGOLD...MOVING EAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RINGGOLD...FORT
OGLETHORPE...ROSSVILLE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
LAKEVIEW...CHATTANOOGA VALLEY...GRAYSVILLE...BLUE
SPRING...BOYNTON... NOBLE...COOPER HEIGHTS...BEAUMONT...ROCK
SPRING...INDIAN SPRINGS... FAIRVIEW...WOOD STATION AND APISON.
LAT...LON 3497 8498 3497 8500 3492 8501 3491 8502
3488 8501 3486 8503 3486 8506 3482 8506
3481 8512 3482 8513 3477 8514 3473 8516
3481 8546 3498 8538 3499 8498
TIME...MOT...LOC 1954Z 279DEG 16KT 3489 8529Special weather statement, Aug 18, 4:00 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT THU AUG 18 2016
GAZ086-098-182030-
TREUTLEN GA-EMANUEL GA-
400 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TREUTLEN AND SOUTHERN
EMANUEL COUNTIES UNTIL 430 PM EDT...
AT 400 PM EDT...A STRONG THUNDERSTORM WAS NEAR OAK PARK...OR 10 MILES
EAST OF SOPERTON...MOVING EAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...STILLMORE...OAK PARK...NUNEZ...GILLIS
SPRINGS...COVENA...LEXSY AND NORRISTOWN.
LAT...LON 3252 8215 3248 8218 3242 8219 3235 8225
3235 8224 3232 8224 3232 8236 3234 8238
3234 8239 3235 8241 3234 8251 3255 8250
3254 8212
TIME...MOT...LOC 2000Z 256DEG 5KT 3240 8241Special weather statement, Aug 18, 4:06 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU AUG 18 2016
GAZ042-043-182030-
CARROLL GA-DOUGLAS GA-
406 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND
SOUTHWESTERN DOUGLAS COUNTIES UNTIL 430 PM EDT...
AT 405 PM EDT...A STRONG THUNDERSTORM WAS OVER SEATON LAKE...OR 9
MILES EAST OF CARROLLTON...MOVING EAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WHITESBURG...FAIRPLAY...SEATON LAKE...BYERS CROSSROADS AND HANNAH.
LAT...LON 3363 8498 3364 8473 3362 8474 3363 8475
3359 8481 3355 8483 3352 8482 3351 8483
3352 8485 3350 8485 3348 8490 3345 8492
3345 8497 3346 8498 3345 8499 3345 8502
TIME...MOT...LOC 2005Z 279DEG 5KT 3354 8492Special weather statement, Aug 18, 4:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU AUG 18 2016
GAZ111-112-182045-
WHEELER GA-MONTGOMERY GA-
410 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER AND
SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 445 PM EDT...
AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBER CITY...OR 7
MILES NORTH OF HAZLEHURST...MOVING SOUTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UVALDA...JORDAN AND CHARLOTTEVILLE.
LAT...LON 3194 8267 3198 8271 3209 8266 3205 8247
3197 8248 3196 8250 3195 8248 3195 8249
3196 8253 3196 8257 3193 8259 3194 8260
3193 8261 3192 8264
TIME...MOT...LOC 2010Z 292DEG 13KT 3197 8260The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:02 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Aug 17, 8:08 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Aug 17, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 46 min |
| Aug 17, 9:17 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 58 min |
| Aug 17, 10:11 PM EDT | Flash Flood Warning | FFC | Clarke, Oconee, Oglethorpe | 6 hr |
| Aug 18, 4:15 AM EDT | Special Weather Statement | FFC | Upson | 45 min |
| Aug 18, 1:01 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Aug 18, 1:04 PM EDT | Special Weather Statement | FFC | Hancock | 26 min |
| Aug 18, 1:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 18, 1:52 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Aug 18, 2:10 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| Aug 18, 2:32 PM EDT | Special Weather Statement | FFC | Johnson | 43 min |
| Aug 18, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro | 25 min |
| Aug 18, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 39 min |
| Aug 18, 3:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Aug 18, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 18 min |
| Aug 18, 3:55 PM EDT | Special Weather Statement | FFC | Catoosa | 50 min |
| Aug 18, 4:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 18, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Aug 18, 4:12 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Aug 18, 4:27 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Aug 18, 4:33 PM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Aug 18, 4:35 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Aug 18, 4:50 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Aug 18, 5:28 PM EDT | Flash Flood Warning | FFC | Clarke | 6 hr |
| Aug 18, 5:35 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 25 min |
| Aug 18, 5:40 PM EDT | Special Weather Statement | FFC | Dade | 35 min |
| Aug 18, 5:51 PM EDT | Special Weather Statement | FFC | DeKalb | 39 min |
| Aug 18, 6:13 PM EDT | Special Weather Statement | FFC | Gwinnett | 47 min |
| Aug 18, 6:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 18, 6:21 PM EDT | Special Weather Statement | FFC | Walton | 24 min |
| Aug 18, 6:44 PM EDT | Special Weather Statement | FFC | DeKalb | 61 min |
| Aug 18, 6:51 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 24 min |
| Aug 18, 7:16 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison | 44 min |
| Aug 18, 7:20 PM EDT | Special Weather Statement | FFC | Crisp | 40 min |
| Aug 18, 7:39 PM EDT | Flash Flood Warning | FFC | Barrow, Jackson | 6 hr |
| Aug 18, 7:53 PM EDT | Special Weather Statement | FFC | Hall | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.